Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("POLYNOME ORTHOGONAL")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2908

  • Page / 117

Export

Selection :

  • and

ORTHOGONAL POLYNOMIAL REGRESSIONNARULA SC.1979; INTERNATION. STATIST. REV.; GBR; DA. 1979; VOL. 47; NO 1; PP. 31-36; ABS. FRE; BIBL. 13 REF.Article

SIMPLIFICATION DES CALCULS POUR REPRESENTER LES DIFFERENCES SYSTEMATIQUES ENTRE DEUX CATALOGUES DE POSITIONS STELLAIRES.VALBOUSQUET A.1975; ASTR. AND ASTROPHYS.; GERM.; DA. 1975; VOL. 45; NO 1; PP. 5-14; ABS. ANGL.; BIBL. 7 REF.Article

ORTHOGONAL POLYNOMIALS FROM THE VIEWPOINT OF SCATTERING THEORY.CASE KM.1974; J. MATH. PHYS.; U.S.A.; DA. 1974; VOL. 15; NO 12; PP. 2166-2174; BIBL. 10 REF.Article

ORTHOGONAL POLYNOMIALS IN TWO VARIABLES. A FURTHER ANALYSIS OF THE POLYNOMIALS ORTHOGONAL OVER A REGION BOUNDED BY TWO LINES AND PARABOLA. PREPUBLICATION.SPRINKHUIZEN KUYPER IG.1974; STICHTG MATH. CENTRUM, TOEGEPASTE WISKDE; NEDERL.; DA. 1974; NO 144; PP. 1-25; BIBL. 7 REF.Article

ORTHOGONAL POLYNOMIALS ASSOCIATED WITH THE ROGERS-RAMANUJAN CONTINUED FRACTIONAL SALAM WA; ISMAIL MEH.1983; PACIFIC JOURNAL OF MATHEMATICS; ISSN 0030-8730; USA; DA. 1983; VOL. 104; NO 2; PP. 269-283; BIBL. 14 REF.Article

JACOBI-TYPE POLYNOMIALS UNDER AN INDEFINITE INNER PRODUCTMINGARELLI AB; KALL AM.1981; PROC. R. SOC. EDINB., SECT. A, MATH.; ISSN 0308-2105; GBR; DA. 1981; VOL. 90; NO 1-2; PP. 147-153; BIBL. 9 REF.Article

SOME EXTREMAL PROPERTIES OF ORTHOGONAL POLYNOMIALSRAKOVICH BD; VASIC PM.1979; UNIV. BEGRADU, PUBL. ELEKTROTEH. FAK., MAT. FIZ.; YUG; DA. 1979; NO 634-677; PP. 25-32; BIBL. 5 REF.Article

ON ORTHOGONAL POLYNOMIALS.JURY EI; AHN SM.1975; J. FRANKLIN INST.; U.S.A.; DA. 1975; VOL. 300; NO 3; PP. 169-173; BIBL. 5 REF.Article

ORTHOGONAL POLYNOMIALS IN A CERTAIN CLASS OF POLYNOMIALS.MOURAD EL HOUSSIENY ISMAIL.1974; BUL. INST. POLITEH. IASI, 1; ROMAN.; DA. 1974; VOL. 20; NO 1-2; PP. 45-50; ABS. ROUM.; BIBL. 10 REF.Article

ON PROBLEM-SPECIFIC POLYNOMIALSRAMKRISHNA D.1973; CHEM. ENGNG SCI.; G.B.; DA. 1973; VOL. 28; NO 6; PP. 1362-1365; BIBL. 10 REF.Serial Issue

ON POLYNOMIALS ORTHOGONAL WITH RESPECT TO PARTICULAR VARIABLE-SIGNED WEIGHT FUNCTIONSMONEGATO G.1980; Z. ANGEW. MATH. PHYS.; ISSN 0044-2275; CHE; DA. 1980; VOL. 31; NO 5; PP. 549-555; ABS. ITA; BIBL. 6 REF.Article

SOME COMMENTS ON ROTA'S UMBRAL CALCULUSZEILBERGER D.1980; J. MATH. ANAL. APPL.; USA; DA. 1980; VOL. 74; NO 2; PP. 456-463; BIBL. 5 REF.Article

INCLUSION THEOREMS FOR THE ZEROS OF CERTAIN RECURSIVELY GENERATED POLYNOMIALS.CRATES GH; JAYNE JW.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 2; PP. 264-270; BIBL. 6 REF.Article

ON THE COEFFICIENTS IN THE RECURSION FORMULAE OF ORTHOGONAL POLYNOMIALS.FREUD G.1976; PROC. R. IRISH ACAD., A; IREL.; DA. 1976; VOL. 76; NO 1; PP. 1-6; BIBL. 5 REF.Serial Issue

DIE ANWENDUNG DER ORTHOGONALEN POLYNOME IN FAKTORENVERSUCH ZUR NUMERISCHEN BESTIMMUNG DER SIGNIFIKANTEN DOSIS-WIRKUNGS-"FLAECHE". = APPLICATION DES POLYNOMES ORTHOGONAUX AUX PLANS FACTORIELS POUR L'EVALUATION NUMERIQUE DES SURFACES DE REPONSE AUX DOSES SIGNIFICATIVESLE ROY HL.1976; BIOMETR. Z.; DTSCH.; DA. 1976; VOL. 18; NO 2; PP. 117-136; ABS. ANGL.; BIBL. 2 REF.Article

FORMULA DE SUMACION PARA POLINOMIOS ORTOGONALES SOBRE UNA CIRCUNFERENCIA CUALQUIERA. = FORMULE DE SOMMATION POUR DES POLYNOMES ORTHOGONAUX SUR UNE CIRCONFERENCE QUELCONQUEALFARO M.1974; REV. ACAD. CI. EXACT. FIS.-QUIM. NAT. ZARAGOZA; ESP.; DA. 1974; VOL. 29; NO 2; PP. 197-201; ABS. ANGL.; BIBL. 6 REF.Article

A RECURRENCE RELATION FOR CALCULATING THE ZERNIKE POLYNOMIALS.KINTNER EC.1976; OPT. ACTA; G.B.; DA. 1976; VOL. 23; NO 6; PP. 499-500; BIBL. 3 REF.Article

REMARK ON ALGORITHM 332 (S22). YACOBI POLYNOMIALS.SKOVGAARD O.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 2; PP. 116-117; BIBL. 5 REF.Article

CONSTRUCTION OF POLYNOMIAL VALUES ORTHOGONAL ON A GIVEN SET OF A ONE-DIMENSIONAL VARIABLE. = CONSTRUCTION DE FONCTIONS POLYNOMIALES D'UNE VARIABLE SCALAIRE, ORTHOGONALES SUR UN INTERVALLE DONNEBARTKOWIAK A.1974; ZASTOSOW. MAT.; POLSKA; DA. 1974; VOL. 14; NO 2; PP. 327-333; ABS. POL.; BIBL. 4 REF.Article

TEOREMI LIMITI FUNZIONALI PER SISTEMI MOLTIPLICATION. III. = THEOREME LIMITE FONCTIONNEL POUR UN SYSTEME MULTIPLICATIFGONZALEZ VILLALOBOS A.1973; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1973; VOL. 55; NO 6; PP. 686-691; ABS. ANGL.; BIBL. 4 REF.Article

THE ASYMPTOTIC BEHAVIOUR OF ZEROS OF ORTHOGONAL POLYNOMIALSDEHESA JS.1979; LETTERE NUOVO CIMENTO; ITA; DA. 1979; VOL. 24; NO 5; PP. 151-157; BIBL. 9 REF.Article

POLYNOMES ORTHOGONAUX SUR L'HYPERBOLOIDE DE MINKOWSKI.LUCQUIAUD JC.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 15; PP. 809-812; ABS. ANGL.; BIBL. 6 REF.Article

ORTHOGONAL POLYNOMIALS. II.CASE KM.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 7; PP. 1435-1441; BIBL. 4 REF.Article

GENERALIZED N-GONS AND CHEBYCHEV POLYNOMIALSSTANTON D.1983; JOURNAL OF COMBINATORIAL THEORY. SERIES A.; ISSN 0097-3165; USA; DA. 1983; VOL. 34; NO 1; PP. 15-27; BIBL. 11 REF.Article

APPROXIMATION DE LA FORME DU TRONC PAR POLYNOMES ORTHOGONAUX. CAS OU L'ON SUPPOSE LES RAYONS COMME FONCTION DISCRETENAGASHIMA I.1981; NIPPON RIN GAKKAI-SHI; ISSN 0021-485X; JPN; DA. 1981; VOL. 63; NO 12; PP. 435-441; ABS. ENG; BIBL. 7 REF.Article

  • Page / 117